Indiana, 2010

Hail and Damaging Winds in Indiana, July 17, 2010

July 17, 2010 · NWS LMK · 5 events in 2 counties and zones

During the early morning hours of July 17 a frontal boundary was pushing north across central Kentucky while a shortwave moved across the region. This led to the development of widespread thunderstorms across southern Indiana and north central Kentucky.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$50,000
Crop damage
None recorded
Events
5

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

During the early morning hours of July 17 a frontal boundary was pushing north across central Kentucky while a shortwave moved across the region. This led to the development of widespread thunderstorms across southern Indiana and north central Kentucky. These storms produced damaging winds as well as some marginally severe hail. During the afternoon hours differential heating and leftover outflow boundaries combined with heating of the day to produce additional thunderstorms across the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Jul 17, 12:56 AM EST, 54 minutes earlier.

Area forecast discussion, Jul 17, 12:56 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
156 AM EDT SAT JUL 17 2010

...MESOSCALE UPDATE...

UPDATED GRIDS TO ADD THUNDER INTO THE BLUE GRASS AND SOUTHEAST
INDIANA AS STORMS CONTINUE TO DEVELOP GENERALLY ALONG AND 50 MILES
EITHER SIDE OF I-64. SHORT WAVE ENERGY AND A WEAK LOW LEVEL JET
APPEAR TO BE DRIVING THIS ACTIVITY. MODELS WEAKEN THE S/W TOWARDS
DAWN...BUT UNTIL THEN STORMS...A FEW STRONG TO SEVERE...WILL
CONTINUE TO BE POSSIBLE. WINDS BRIEFLY GUSTED TO AN ESTIMATED 60MPH
HERE AT THE NWS OFFICE IN LOUISVILLE AROUND 0545Z.

.SHORT TERM (TONIGHT AND SATURDAY)...

WASHED OUT FRONTAL BOUNDARY IS STILL STRONG ENOUGH TO PROVIDE A WEAK
FOCUS FOR STORMS ACROSS SOUTH CENTRAL KENTUCKY SO FAR THIS
AFTERNOON. ENOUGH LOW LEVEL MOISTURE STILL REMAINS ALONG WITH
HEATING TO CONTINUE TO PROVIDE SCATTERED STORMS MAINLY SOUTH OF THE
OHIO RIVER THROUGH THE AFTERNOON. EXPECT ENOUGH MID LEVEL DRY AIR TO
FILTER IN OVER THE NORTHERN HALF OF THE CWA...THAT ANY ADDITIONAL
CONVECTION WILL ONLY TAKE THE FORM OF SHOWERS AS UPDRAFTS WILL
ENTRAIN TOO MUCH DRY AIR TO BUILD TOO HIGH. FARTHER SOUTH
THOUGH...STILL CAN EXPECT SCATTERED STORMS TO DEVELOP ALONG
RESIDUAL BOUNDARIES THROUGH THE EVENING. TOMORROW SHOULD SERVE AS A
REPEAT PERFORMANCE TO TODAY...BUT A LOT WILL DEPEND ON WHERE THE
MAIN CONVERGENT BAND SETS UP AS IT DRIFTS NORTH OR SOUTH.

AS FOR TEMPERATURES...HAVE FORECAST SIMILAR NUMBERS TO TODAY FOR
LOWS AND HIGHS TOMORROW. MAIN DIFFERENCE WILL BE ACROSS THE
SOUTHEAST CWA...WHERE CURRENT RAINS WILL ELEVATE DEWPOINTS ENOUGH TO
FORCE HIGHER LOWS TONIGHT AND THEN CLOUD COVER TOMORROW SHOULD KEEP
HIGHS LOWER THAN TODAY.

.LONG TERM (SATURDAY NIGHT - FRIDAY)...

SATURDAY NIGHT - TUESDAY...

SATURDAY NIGHT WE/LL SEE ONLY A SLIGHT CHANCE OF SHOWERS/T-STORMS
EARLY AS THE FRONTAL BOUNDARY LINGERING OVER THE AREA IN PREVIOUS
DAYS WASHES OUT.

WE/LL THEN ENTER A FAST ZONAL FLOW WITH RIDGING BUILDING OVER THE SE
U.S.  A WEAK SFC BOUNDARY AND UPPER LEVEL SHRT/WV WILL SPARK ISLD TO
SCT CONVECTION LATE SUNDAY THROUGH MONDAY.  ANOTHER SHRT/WV LOOKS TO
ARRIVE FOR TUESDAY SO WILL KEEP THESE LOW POPS GOING.  WITH NO REAL
STRONG FORCING MECHANISM IN PLACE...THE STORMS AT THE BEGINNING OF
NEXT WEEK LOOK TO BE SUB-SEVERE.

AS FOR TEMPS...WE/LL CONTINUE HOT AND HUMID WITH DAY TIME HIGHS
REACHING THE UPPER 80S AND LOWER 90S.  LOW TEMPERATURES WILL HOLD IN
THE UPPER 60S AND LOWER 70S.

WEDNESDAY - FRIDAY...

CONFIDENCE IN THE WED-FRI FORECAST AS DECREASED AS THE SUITE OF 6Z
AND 12Z GFS PRODUCTS HAVE COME IN MUCH WEAKER WITH THE UPPER LEVEL
RIDGING CENTERED OVER THE SE U.S.  AS A RESULT...THIS ALLOWS MORE
SHRT/WV ENERGY TO THE NORTH TO DIP INTO OUR AREA CREATING CONVECTION
CHANCES FOR THE LATTER PART OF NEXT WEEK.  HOWEVER...THE 0Z ECMWF
HAS BEEN THE MOST CONSISTENT WITH STRENGTHENING THE RIDGE ENOUGH TO
KEEP US DRY PAST WED.  WILL LEAN ON THE SIDE OF CONSISTENCY KEEPING
A DRY FORECAST.  HOWEVER...IF MORE MODELS TREND TOWARD THE WETTER
SOLN FOR LATE NEXT WEEK...POPS WILL NEED TO BE ADDED.  STILL NO
RELIEF FROM THE HEAT WITH HIGH TEMPS EXPECTED TO STAY IN THE LOWER
90S FOR HIGHS.

&&

.AVIATION (06Z TAF ISSUANCE)...

DURING THE FIRST COUPLE HOURS OF THE FORECAST STORMS WILL BE
IMPACTING SDF WITH HEAVY RAIN AND GUSTY WINDS.

OTHERWISE...SCATTERED VFR CLOUDS CAN BE EXPECTED THROUGHOUT THE TAF
PERIOD. SOME LIGHT PATCHY BR WILL BE POSSIBLE TOWARDS DAWN BUT IT
SHOULD BE ONLY MVFR AT WORST.

SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON BUT COVERAGE IS NOT
EXPECTED TO BE WIDESPREAD ENOUGH TO INCLUDE THUNDER IN THE TAFS AT
THIS TIME...WILL INSTEAD INCLUDE CB CLOUD TYPES FOR NOW.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

MESOSCALE......13
SHORT TERM.....RJS
LONG TERM......AML
AVIATION.......13
Hazardous weather outlook, Jul 16, 9:01 PM EST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1001 PM EDT FRI JUL 16 2010

INZ076-077-083-084-089>092-KYZ023>030-038-045-046-053>055-061>067-
070>078-081-082-180215-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-
OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-SPENCER KY-
NELSON KY-WASHINGTON KY-LARUE KY-MARION KY-BOYLE KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
1001 PM EDT FRI JUL 16 2010 /901 PM CDT FRI JUL 16 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

A WEAK BOUNDARY ACROSS SOUTH-CENTRAL KENTUCKY WILL PUSH NORTHWARD
THROUGH THE OVERNIGHT HOURS. GIVEN THE AMPLE LOW-LEVEL MOISTURE IN
PLACE...THIS BOUNDARY COULD SPARK ISOLATED THUNDERSTORMS. HEAVY
RAIN...CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 40 MPH MAY
ACCOMPANY ANY STORM OVERNIGHT.

IN ADDITION...A FEW LOCATIONS THAT RECEIVED AMPLE RAINFALL COULD
SEE FOG DEVELOP TOWARD MORNING...WHERE VISIBILITIES COULD DROP
BELOW ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WITH DAYTIME HEATING EXPECT ANOTHER ROUND OF SCATTERED SHOWERS AND
STORMS TO FORM SATURDAY. THE MAIN THREATS FROM THESE STORMS WILL BE
HEAVY RAINFALL...BRIEF BUT STRONG GUSTY WINDS...AND FREQUENT CLOUD
TO GROUND LIGHTNING.

SEVERAL WEAK BOUNDARIES AND UPPER LEVEL SHORT WAVES WILL BRING ON
AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ078-079-KYZ031>037-039>043-047>049-056-057-180215-
SCOTT IN-JEFFERSON IN-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-
FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-MERCER KY-JESSAMINE KY-CLARK KY-
GARRARD KY-MADISON KY-
1001 PM EDT FRI JUL 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND NORTH CENTRAL KENTUCKY.

.DAY ONE...OVERNIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WITH DAYTIME HEATING EXPECT ANOTHER ROUND OF SCATTERED SHOWERS AND
STORMS TO FORM SATURDAY. THE MAIN THREATS FROM THESE STORMS WILL BE
HEAVY RAINFALL...BRIEF BUT STRONG GUSTY WINDS...AND FREQUENT CLOUD
TO GROUND LIGHTNING.

SEVERAL WEAK BOUNDARIES AND UPPER LEVEL SHORT WAVES WILL BRING ON
AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT.

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AL

In the hours before

Special weather statement, Jul 16, 10:46 PM EST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1146 PM EDT FRI JUL 16 2010

KYZ024-025-170415-
BRECKINRIDGE-MEADE-
1146 PM EDT FRI JUL 16 2010

...STRONG THUNDERSTORM WITH CLOUD-TO-GROUND LIGHTNING...HEAVY
RAIN...AND GUSTY WINDS...

AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF BRANDENBURG...AND MOVING
NORTHEAST AT 10 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR...AND GUSTY WINDS OF AROUND 35 TO 40 MPH
ARE EXPECTED WITH THIS STORM.

THIS STORM WILL ALSO IMPACT...
   GUSTON...
   EKRON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN IF ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3804 8625 3802 8619 3787 8599 3781 8611
      3781 8615 3777 8618 3774 8624 3787 8635
TIME...MOT...LOC 0346Z 216DEG 7KT 3785 8625

AL
Special weather statement, Jul 16, 11:36 PM EST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 AM EDT SAT JUL 17 2010

INZ090-KYZ025-170500-
HARRISON-MEADE-
1236 AM EDT SAT JUL 17 2010

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS AFFECTING MEADE AND HARRISON COUNTIES...

AT 1229 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM ON THE EAST SIDE OF BRANDENBURG...MOVING
NORTHEAST AT 15 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL IMPACT...
   DOE VALLEY...
   NEW BOSTON...
   LACONIA...
   DOGWOOD...
   BUENA VISTA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3816 8610 3806 8592 3801 8596 3800 8601
      3797 8600 3790 8606 3800 8623
TIME...MOT...LOC 0434Z 216DEG 13KT 3802 8608

13
Special weather statement, Jul 16, 11:56 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1256 AM EDT SAT JUL 17 2010

INZ090-KYZ029-030-170530-
BULLITT-HARRISON-JEFFERSON-
1256 AM EDT SAT JUL 17 2010

...STRONG STORMS AFFECTING BULLITT...HARRISON AND JEFFERSON
COUNTIES...

AT 1252 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
BRANDENBURG TO 7 MILES SOUTH OF CORYDON TO VALLEY STATION TO 6 MILES
EAST OF WEST POINT...MOVING NORTHEAST AT 20 MPH.

FREQUENT LIGHTNING...VERY HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL IMPACT...
   WESTERN LOUISVILLE...
   VALLEY STATION...
   PLEASURE RIDGE PARK...

THESE STORMS WILL ALSO IMPACT...
   ELIZABETH...
   NEW MIDDLETOWN...
   BROOKS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3821 8596 3818 8596 3819 8590 3812 8572
      3801 8568 3793 8585 3795 8587 3795 8591
      3798 8591 3801 8596 3800 8601 3803 8619
      3808 8620 3823 8603
TIME...MOT...LOC 0455Z 237DEG 16KT 3809 8617 3813 8606
          3805 8586 3798 8584

13
Local storm report, Jul 17, 12:48 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
148 AM EDT SAT JUL 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     TSTM WND GST     3 SE OKOLONA            38.11N  85.65W
07/17/2010  E60 MPH          JEFFERSON          KY   NWS OFFICE

&&

EVENT NUMBER LMK1000409

13
Special weather statement, Jul 17, 1:27 AM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 AM EDT SAT JUL 17 2010

KYZ035-040-170700-
FRANKLIN-WOODFORD-
227 AM EDT SAT JUL 17 2010

...STRONG STORM AFFECTING FRANKLIN AND WOODFORD COUNTIES...

AT 221 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRANKFORT...MOVING EAST AT 20 MPH.

FREQUENT LIGHTNING...HEAVY RAIN ...SMALL HAIL...AND GUSTY WINDS TO
40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL IMPACT...
   JETT...
   DUCKERS...
   MIDWAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3811 8464 3810 8487 3812 8488 3810 8491
      3817 8494 3823 8475 3820 8474 3819 8476
      3817 8469
TIME...MOT...LOC 0626Z 256DEG 18KT 3815 8486

13
Special weather statement, Jul 17, 1:31 AM EST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
231 AM EDT SAT JUL 17 2010

INZ076-084-170700-
CRAWFORD-ORANGE-
231 AM EDT SAT JUL 17 2010

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...

AT 230 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF ENGLISH...AND MOVING
NORTHEAST AT 15 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3857 8642 3839 8632 3834 8663 3847 8668
TIME...MOT...LOC 0632Z 247DEG 11KT 3842 8660

EES

The radar

The Louisville radar (KLVX), 66 km away, was scanning. The volume nearest the first event began at 06:49 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 2 hail, 1 lightning. Local standard time, as filed.

Lightning, Orange

When
July 17, 1:50 AM EST
Where
Orange County, 0.54 mi E of Fargo
Property damage
$50,000
Reported by
Law Enforcement
Coordinates
38.400, -86.470

A barn was struck by lightning and completely destroyed in the resulting fire. The time is approximate.

Thunderstorm Wind, Orange

When
July 17, 2:00 AM EST
Where
Orange County, French Lick
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
38.550, -86.620

Trees and power lines were down across the city of French Lick.

Hail, Scott

When
July 17, 2:28 PM EST to 2:35 PM EST
Where
Scott County, 0.88 mi SW of Scottsburg
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.670, -85.780

A trained spotter reported quarter size hail a mile south of Scottsburg. Hail began at 3:28 pm EDT and ended at 3:35 pm.

Hail, Scott

When
July 17, 2:29 PM EST to 2:44 PM EST
Where
Scott County, 3.51 mi NW of Leota
Measured
1 in hail
Reported by
Public
Coordinates
38.690, -85.890

The public reported quarter sized hail beginning at 3:29 pm EDT and ending at 3:44 pm.

Thunderstorm Wind, Orange

When
July 17, 7:35 PM EST
Where
Orange County, Abbey Dell
Measured
52 kt (60 mph) estimated gust
Reported by
Department of Highways
Coordinates
38.550, -86.550

A barn was destroyed and numerous trees were downed between Paoli and Prospect. Power outages were also reported.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2010Every state in 2010This day in weather historyWarnings in Indiana, July 2010

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 254313, 254314, 254311, 254312, 254315.